# SDR ASOA201000502

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 26,580 hours, 22,640 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT LIGHT ASSY IS BROKEN.  R & R LT EXIT LIGHT ASSY ON WINDSCREEN IAW MM 33-51-13-000-801 AND 33-51-13-400-801. OPS TEST DUE. OPS TEST OF THE LT WINDSCREEN EMERGENCY EXIT LIGHT IS GOOD IAW AMM 33-51-00-710-810.
